Results 1-20 of 30

Issue DateTitleTypeAuthor(s)
12019Addendum to “Estimates of the determinant of a perturbed identity matrix” [Linear Algebra Appl. 558 (2018) 101–107]ArticleRump, Siegfried M.  ; Batra, Prashant  
22018On Fibonacci-type polynomial recurrences of order two and the accumulation points of their set of zerosArticleBatra, Prashant  
3Nov-2017Near optimal subdivision algorithms for real root isolationArticleBatra, Prashant  ; Sharma, Vikram 
41-Sep-2017Improvements of Lagrange's bound for polynomial rootsArticleBatra, Prashant  ; Mignotte, Maurice ; Ştefănescu, Doru 
52017Componentwise products of totally non-negative matrices generated by functions in the Laguerre–Pólya classChapter/Article (Proceedings)Batra, Prashant  
62016On the quality of some root-boundsChapter/Article (Proceedings)Batra, Prashant  
724-Jun-2015Near optimal subdivision algorithms for real root isolationChapter/Article (Proceedings)Sharma, Vikram ; Batra, Prashant  
828-Feb-2012Deriving inequalities in the laguerre-pólya class from properties of half-plane mappingsChapter (Book)Batra, Prashant  
92011A family of necessary stability inequalities via quadratic formsArticleBatra, Prashant  
101-Dec-2010Globally convergent, iterative path-following for algebraic equationsArticleBatra, Prashant  
11Jun-2010Bounds on absolute positiveness of multivariate polynomialsArticleBatra, Prashant  ; Sharma, Vikram 
1221-Mar-2008Fulltext availableOpen AccessNewton's method and the computational complexity of the fundamental theorem of algebraArticleBatra, Prashant  
1323-Jan-2007Necessary stability conditions for differential-difference systemsChapter/Article (Proceedings)Batra, Prashant  
142007On Goldberg's constant A2ArticleBatra, Prashant  
15Jul-2006Subordination and stabilization of plant familiesChapter/Article (Proceedings)Batra, Prashant  
162006Some applications of complex analysis to questions of stability and stabilizabilityThesisBatra, Prashant  
1716-Dec-2005On upper bounds for real proportional stabilizing controllersArticleBatra, Prashant  
182005Value-restricted functions for robust and simultaneous stabilityChapter/Article (Proceedings)Batra, Prashant  
191-Oct-2004Bound for all coefficient diameters of real Schur-stable interval polynomialsArticleBatra, Prashant  
2013-Feb-2004A property of the nearly optimal root-boundArticleBatra, Prashant